Loading [MathJax]/jax/output/SVG/config.js
Analytic Number Theory
RUS  ENG    ЖУРНАЛЫ   ПЕРСОНАЛИИ   ОРГАНИЗАЦИИ   КОНФЕРЕНЦИИ   СЕМИНАРЫ   ВИДЕОТЕКА   ПАКЕТ AMSBIB  
Главная страница
О проекте
Программное обеспечение
Классификаторы
Полезные ссылки
Пользовательское
соглашение

Поиск публикаций
Поиск ссылок

RSS
Текущие выпуски
Архивные выпуски
Что такое RSS






Персональный вход:
Логин:
Пароль:
Запомнить пароль
Войти
Забыли пароль?
Регистрация


Analytic Number Theory, 2015, страницы 83–92
DOI: https://doi.org/10.1007/978-3-319-22240-0_5
(Mi anthe1)
 

Эта публикация цитируется в 7 научных статьях (всего в 7 статьях)

Large Gaps Between Consecutive Prime Numbers Containing Perfect Powers

K. Forda, D. R. Heath-Brownb, S. Konyaginc

a Department of Mathematics, University of Illinois at Urbana-Champaign, 1409 West Green Street, Urbana, IL, 61801, USA
b Mathematical Institute, Radcliffe Observatory Quarter, Woodstock Road, Oxford, OX2 6GG, UK
c Steklov Mathematical Institute, 8 Gubkin Street, Moscow, 119991, Russia
Финансовая поддержка Номер гранта
National Science Foundation DMS-1201442
Engineering and Physical Sciences Research Council EP/K021132X/1
Российский фонд фундаментальных исследований 14-01-00332
Министерство образования и науки Российской Федерации Nsh-3082.2014.1
The first author was supported by NSF grant DMS-1201442. The research of the second author was supported by EPSRC grant EP/K021132X/1. The research of the third author was partially supported by Russian Foundation for Basic Research, Grant 14-01-00332, and by Program Supporting Leading Scientific Schools, Grant Nsh-3082.2014.1.
Тип публикации: Статья
Язык публикации: английский
Образцы ссылок на эту страницу:
  • https://www.mathnet.ru/rus/anthe1
  • Эта публикация цитируется в следующих 7 статьяx:
    1. Michael Th. Rassias, “Recent Results on Large Gaps Between Primes”, Axioms, 14:3 (2025), 198  crossref
    2. М. Р. Габдуллин, А. О. Радомский, “Числа, удаленные от простых, образуют базис порядка $2$”, Матем. сб., 215:5 (2024), 47–70  mathnet  crossref [M. R. Gabdullin, A. O. Radomskii, “Prime avoiding numbers is a basis of order 2”, Mat. Sb., 215:5 (2024), 47–70  mathnet]
    3. М. Р. Габдуллин, А. О. Радомский, “Числа, удаленные от простых, образуют базис порядка $2$”, Матем. сб., 215:5 (2024), 47–70  mathnet  crossref; M. R. Gabdullin, A. O. Radomskii, “Prime avoiding numbers form a basis of order $2$”, Sb. Math., 215:5 (2024), 612–633  mathnet  crossref
    4. Helmut Maier, Michael Th. Rassias, Springer Optimization and Its Applications, 165, Discrete Mathematics and Applications, 2020, 397  crossref
    5. Artūras Dubickas, “Intervals without primes near elements of linear recurrence sequences”, Int. J. Number Theory, 14:02 (2018), 567  crossref
    6. Helmut Maier, Michael Rassias, “Large gaps between consecutive prime numbers containing square-free numbers and perfect powers of prime numbers”, Proc. Amer. Math. Soc., 144:8 (2016), 3347  crossref
    7. Tristan Freiberg, Fields Institute Communications, 77, Advances in the Theory of Numbers, 2015, 87  crossref
    Citing articles in Google Scholar: Russian citations, English citations
    Related articles in Google Scholar: Russian articles, English articles
    Статистика просмотров:
    Страница аннотации:197
     
      Обратная связь:
    math-net2025_03@mi-ras.ru
     Пользовательское соглашение  Регистрация посетителей портала  Логотипы © Математический институт им. В. А. Стеклова РАН, 2025